# SDR 9603121156

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Engine: Pwa JT9D20J
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Converter
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

AT TOP OF DESCENT, THE NR 3 ENGINE EXPERIENCED COMPRESSOR STALL.  THE NR 3 ENGINE WAS SHUTDOWN AND RESTARTED.  FLIGHT CONTINUED TO LGW WITHOUT FURTHER INCIDENT.  REPLACED BLEED CONVERTER AND PS4 RESTRICTOR.  PERFORMED ENGINE RUNUP AND ALL PARAMETERS WERE NORMAL.
